Recent results in topological graph theory. (English) Zbl 0127.39202


Full Text: DOI


[1] L. Auslander, T. A. Brown andJ. W. T. Youngs, The imbedding of graphs in manifolds,J. Math. Mech.,12 (1963), pp. 629–634. · Zbl 0115.40804
[2] J. Battle, F. Harary andY. Kodama, Every planar graph with nine points has a nonplanar complement,Bull. Amer. Math. Soc.,68 (1962), pp. 569–571. · Zbl 0114.14602
[3] J. Battle, F. Harary, Y. Kodama andJ. W. T. Youngs, Additivity of the genus of a graph,Bull. Amer. Math. Soc.,68 (1962), pp. 565–568. · Zbl 0142.41501
[4] L. W. Beineke andF. Harary, On the thickness of the complete graph,Bull. Amer. Math. Soc.,70 (1964), pp. 618–620. The thickness of the complete graph. To appear inCanadian J. Math. · Zbl 0123.39903
[5] L. W. Beineke andF. Harary, Some inequalities involving the genus of a graph and its thicknesses, to appear inProc. Glasgow Math. Assoc., 1964.
[6] L. W. Beineke andF. Harary, The genus of then-cube, to appear inCanadian J. Math.
[7] L. W. Beineke, F. Harary andJ. W. Moon, On the thickness of the complete bipartite graph,Proc. Camb. Phil. Soc.,60 (1964), pp. 1–5. · Zbl 0121.18402
[8] D. E. Cohen, F. Harary andY. Kodama, On the embedding of complete graphs in orientable surfaces,Mathematika,10 (1963), pp. 79–83. · Zbl 0115.40803
[9] F. Harary, A complementary problem on nonplanar graphs,Math. Mag.,35 (1962), pp. 301–303. · Zbl 0114.14601
[10] F. Harary, The maximum connectivity of a graph.,Proc. Natl. Acad. Sci., U.S.A. 48 (1962), pp. 1142–1146. · Zbl 0115.41003
[11] F. Harary andA. Hill, On the number of crossings in a complete graph,Proc. Edinburgh Math. Soc.,13 (1963), pp. 333–338. · Zbl 0118.18902
[12] F. Harary andY. Kodama, On the genus of ann-connected graph,Fund. Math.,54 (1963). pp. 7–13. · Zbl 0119.18903
[13] C. Kuratowski, Sur le problème des courbes gauches en topologie,Fund. Math.,15 (1930), pp. 271–283. · JFM 56.1141.03
[14] G. Ringel,Färbungsprobleme auf Flächen und Graphen (VEB Deutscher Verlag der Wissenschaften, Berlin, 1959), Über das Problem der Nachbargebiete, auf orientierbaren Flächen,Abhandlung Math. Sem. Univ. Hamburg,25 (1961), pp. 105–127.
[15] W. T. Tutte, The non-biplanar character of the complete 9-graph,Canad. Math. Bull.,6, (1963), pp. 319–330. · Zbl 0113.38803
[16] W. T. Tutte, The thickness of a graph,Indag. Math.,25 (1963), pp. 567–577. · Zbl 0123.17002
[17] J. W. T. Youngs, Minimal embeddings and the genus of a graph,J. Math. Mech.,12 (1963), pp. 303–315. · Zbl 0109.41701
[18] K. Zarankiewicz, On a problem of P. Turán concerning graphs,Fund. Math.,41 (1954), pp. 137–145. · Zbl 0055.41605
[19] F. Harary andW. T. Tutte, A dual form of Kuratowski’s theorem, to appear inCanadian Math. Bull. · Zbl 0135.42003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.